# SDR A6WA201140613

- Difficulty date: June 21, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,662 hours, 23,478 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2
- Component: Generator
- Component part number: 755469E
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEN 2 CAUTION MESSAGE RECEIVED DURING T/O ROLL, AROUND 80 KTS, ABORTED TAKEOFF.  R & R NR 2 IDG ASSY, OPS AND LEAK CHECKED.
